# SDR USAA2012011200011

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,576 hours, 37,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY PATH LIGHTING NOT WORKING ON SEAT ROWS 12 THRU 18.  MAINTENANCE REPLACED THE BATTERY CHARGER AT STA 754 PER AMM 33-51-51.
